# SDR SWAA2022052310452

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST EMERGENCY LIGHTS SYSTEM AT PASSENGER CABIN 2022-259514 / [01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACKS (M1670 AND M1673) COVERED ON TTG8Q00CJXHM AND TTG8Q00CJY9E TEST IS OK IAW AMM 33-51-06-960-806.;[02] CORRECTED STEP 1. REPLACED EMERGENCY EXIT LIGHT BATTERY PACKS (M1670 AND M1673) AND PERFORMED OPERATIONAL TEST EMERGENCY LIGHT SYSTEM AND TEST IS OK IAW AMM 33-51-06-960-806. THE INSTALLATION IS DOCUMENTED ON TTG8Q00CJXHM AND TTG8Q00CJY9E.;[03] REPLACED EMERGENCY EXIT LIGHT BATTERY PACKS (M1670 AND M1673) AND PERFORMED OPERATIONAL TEST EMERGENCY LIGHT SYSTEM AND TEST IS OK IAW AMM 33-51-06-960-806. THE INSTALLATION IS DOCUMENTED ON TTG8Q00CJXHM AND TTG8Q00CJY9E.
